Jump to content
Sign in to follow this  
Imtrying34

Prozac induced anhedonia apathy/motivational pssd

Recommended Posts

I completely don't know where to begin .....life has been totally difficult since this has happened to me. It's hard to enjoy small things like watching a movie listening to music etc. Nothing turns me on any more I use to have sex 3 times a day now I have 0 libido and sensation is literally  down to 0, I try to explain my situation to my girlfriend but she doesn't believe I have no sensation because I can stay erect and still get off despite the anorgasm also. Me and my girlfriend  where best friends i felt so close to her no one understand me like she did and I understood her like no body else I could feel her emotions when she was sad or when she was happy or anxious I knew it.  I went to my psychiatrist  because I began to feel more stressed out about things in my life.. now I'm so confused since this has happened to me... every since the day I took the prozac 40mg. YAnd the next visit I told my physciatrist  that the dose was high could they lower it they dropped it down to 20mg the second I took the 20mg I woke up with a panic attack  out  of this world I never get panic attacks.. I told my girlfriend something seems wrong like I did something I wasn't suppose too.. I later went to the hospital they gave me klonopin  to relax.. I started feeling better then I felt very down so her step dad told me to take these they could help ... they were serroquel 200mg .. I took half of that and I felt like everything just has been worse since then like even more apathy sedation and perception change like I desentized the receptors that much more .. I felt I ruined my recovery personality feels different I went back to my physciatrist told her I felt blank no emotions didn't care about anything like as if nothing mattered . Or I could loose something close and just have no emotion toward the situation.. I  knew something was wrong and off I know get these wierd sensations in my head like static energy when I think a emotion is suppose to happen its like  there's a wall there not letting it come through.. it seems my thought process isn't as strong either or I can't read the same way like cognitively  I'm slower and less intelligent. I then was tried to take abilify because it worked for me in the past and I tried  it for two  weeks felt tired so I discontinued it.  My doctor thought i was bipolar and put me on a anticonvulstant  called trileptal  i tryed it for one week and stopped beceause i was afraid about my orgasm and sexual issues getting worse. Then I heard wellbutrin could help with the emotions and apathy and pssd issue with prozac. I tried it for two weeks felt great at first lots of energy then I got sad and had suicidal ideation badly I got extremely confused coudlnt figure out simple things etc . I just don't enjoy much like I did before I use to be out going very talkative etc and now I don't want to go into public functions I feel like I have no connection with vibes and energy . I never had this issue until I took the prozac I've also tried adderal which didn't help much either but just with perception contrast .. I tried going back to paxil which helped me before it was amazing anti depressant for me it made me very confident and happy I only started prozac because my girlfriend Said  I was angry at times.. but paxil made me feel amazing had 0 sexual issues on it back then I never thought this could happen to me. Going to work is a nightmare  I feel like I lost my personality and I'm just not as funny ... my girlfriend is slowly loosing interest everyday we have a newborn  together and I feel  as if I can't love any more . It's like  all i have are the memories of when i was happy and feeling like a man and now im insecure that i will loose everything to this  my sex life is already collapsed my ability to rationalise etc i told mg girlfriend everything  she is still willing to try but i know she is sad about all of this i wasted weeks truck driving  to buy a car all my babies clothes etc before she came and then once i took prozac it took everything away only options next are nsi  189 and sarcosine  and nac.. I just feel I ****ed everything up taking all these medications after prozac and completely  delayed my recovery .

Edited by Imtrying34
Fixing

Share this post


Link to post
Share on other sites

As someone who also suffers from extreme anhedonia, I can't tell you how sorry I am to hear that you are experiencing this. I can't imagine anything more awful, and I can tell from your words that you are really in the depths of it. Definitely message me if you ever want to chat - I find it is one of the only things that sort of helps.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

Announcements

×
×
  • Create New...